# SDR UPS99828404

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 390-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGERON 35L AT FS 390-450 HAS SEVERE CORROSION.  REMOVED, FABRICATED, AND REPLACED LONGERON IAW SRM 53-4-1 AND 51-1-20D.
